# SDR HNAA2013040400207

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 591-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY COVE AREA BRACKET AT BS 591 TO 597 IS CORRODED.   BLENDED LIGHT CORROSION FROM BRACKET IAW 51-20-11. INSTALLED BRACKET IAW DWG 85320112.  ALODINED AND PRIMED IAW 51-20-16 AND 51-20-36.
